RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 259, Number 1, Pages 11–15 (Mi dan44553)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Strictly modular ideals of a ring

A. V. Andrunakievich, V. A. Andrunakievich

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR, Kishinev

Full text: PDF file (743 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.48
Received: 20.03.1981

Citation: A. V. Andrunakievich, V. A. Andrunakievich, “Strictly modular ideals of a ring”, Dokl. Akad. Nauk SSSR, 259:1 (1981), 11–15

Citation in format AMSBIB
\Bibitem{AndAnd81}
\by A.~V.~Andrunakievich, V.~A.~Andrunakievich
\paper Strictly modular ideals of a ring
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 259
\issue 1
\pages 11--15
\mathnet{http://mi.mathnet.ru/dan44553}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0608107}
\zmath{https://zbmath.org/?q=an:0467.16009}


Linking options:
  • http://mi.mathnet.ru/eng/dan44553
  • http://mi.mathnet.ru/eng/dan/v259/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. E. Shavgulidze, “Radicals of $l$-rings and one-sided $l$-ideals”, J. Math. Sci., 166:5 (2010), 682–690  mathnet  crossref  mathscinet
  • Number of views:
    This page:3
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019